Sleepiness nights (citolapram) 20mg

Hi guys

Has anyone just started citolapram 20mg within the last week ?

I started on (CITOLAPRAM) last Thursday and have had all the common side affects ,and I'm not getting no sleep at all .This is the 5 the day being on them and I've been up 24 hrs now ! And I'm worried it's guna be the same tonight as I carn't sleep at all :-)

The worst thing last night and the first time I have ever experienced this is (RESTLESS LEG SYNDROME) it's the worst thing ever Arrrrrrrr and low and behold it's slowly coming back now :-( so no sleep for ME (WHY) !!!

Does this soon go guys ?

Thanks ........

5 Replies

oldestnewest
  • So sorry your going through this.

    Citalopram actually made my symptoms 100 times worse and my dr told me to stop taking it so I know how you feel.

    Maybe talk with your dr?

  • Go back to your gp Hun and they will take you off citilopram and prescribe you another anti depressant, normally your doctor should tell you if your side affects get really bad that you should stop taking them straight away. My doctor told me if I was restless I had to do an activity till I was tired, I hope this helps Hun xx

  • Hi,

    Would recommend a trip back to gp, a) to make aware of symptoms, b) to possibly prescribe something else BUT also to do a carefull titration down of this drug when coming off it to switch to another as if stopped abruptly can cause nasty withdrawal symptoms and blackouts. What time of day do you take your Meds as well?

    Best wishes

  • I would change the meds. I took sertraline for about 8 weeks and my side effects were awful. My doctor switched me to citalopram and hooray no side effects I felt so much better. Sam xx

  • Be careful coming off this med. I went four months with withdraws. But I was also on it for years.

You may also like...